# SDR CALA2025092409200

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 16,292 hours, 5,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9C. 12C. 15C. 22C. 25C. 27C, 28C. 30C. 32C. 34C. 35C. 36C. 37C. & 38C EMERG EXIT LIGHTS ARE LOOSE, ALL LT SIDE EMERGENCY LIGHTS FOR ISLE HAVE BEEN TIGHTENED & ARE ALL IN GOOD ORDER, LIGHTS ARE ALL WORKING NORMALLY.
